# SDR C2XA07SH093

- Difficulty date: November 22, 2007
- Submitted: November 22, 2007
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 131
- Aircraft time: 20,416 hours, 15,152 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009410SD
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT AILERON PCA BRACKET HAT BUSHING HOLES ELONGATED.  MX REMOVED AND REPLACED RIGHT AILERON PCA BRACKET IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
